# SDR 2003FA0000021

- Difficulty date: January 6, 2003
- Submitted: January 7, 2003
- Operation: General aviation
- Aircraft: N402CA
- Make and model: Cessna 402B
- Aircraft serial: 402B0842
- Aircraft time: 8,800 hours
- Engine: Cont TSIO520*
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bulkhead
- Part number: 085150047
- Condition: Cracked
- Location: Zone 600
- Part time: 8,800 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION IAW AD.  CRACK WAS FOUND IN RIGHT ENGINE CANTED BULKHEAD CAP.  CRACK WAS LOCATED ON INBOARD SIDE OF CAP JUST INSIDE OF INBOARD WING LIP.  CRACK WAS APPROXIAMATELY 1.5 INCHES AND RAN CHORD WISE WITH THE WING, IT WAS LOCATED IN THE AFT OF THE CAP WIDTH.  UPON REMOVAL OF CANTED BULKHEAD CAP FOUND FORWARD CANTED BULKHEAD TO BE CRACKED PERPENDICULAR TO CAP CRACK ON INBOARD SIDE IN BEND OF TOP FLANGE. CRACK WAS ABOUT 1 INCH IN LENGTH.  AFT AND FORWARD BULKHEADS INBOARD SIDES HAD SEPERATED FROM INBOARD NACELLE WING RIB. FOUND THIS SAME COMBINATION ON THE LT SIDE OF THIS SAME AIRCRAFT.
